Are There Indefeasible Epistemic Rules?

Bradley, D (2019) Are There Indefeasible Epistemic Rules? Philosophers' Imprint, 19 (3). pp. 1-19. ISSN 1533-628X

Abstract

Metadata

Authors/Creators:
  • Bradley, D
Copyright, Publisher and Additional Information: © 2019 Darren Bradley. This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. <www.philosophersimprint.org/019003/> (https://creativecommons.org/licenses/by-nc-nd/3.0/)
Dates:
  • Published: January 2019
  • Accepted: 9 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Aug 2018 15:08
Last Modified: 06 Feb 2019 09:09
Published Version: http://hdl.handle.net/2027/spo.3521354.0019.003
Status: Published
Publisher: Michigan Publishing

Share / Export